摘要
In this paper we will describe the general form of commuting mappings of a class called generalized matrix algebras and consider the question of when all commuting mappings of such generalized matrix algebras take a certain form which is said to be proper. These work extend the main results of [8] to the case of generalized matrix algebras. A number of applications related to commuting mappings are presented.
源语言 | 英语 |
---|---|
页(从-至) | 2178-2197 |
页数 | 20 |
期刊 | Linear Algebra and Its Applications |
卷 | 433 |
期 | 11-12 |
DOI | |
出版状态 | 已出版 - 30 12月 2010 |
指纹
探究 'Commuting mappings of generalized matrix algebras' 的科研主题。它们共同构成独一无二的指纹。引用此
Xiao, Z., & Wei, F. (2010). Commuting mappings of generalized matrix algebras. Linear Algebra and Its Applications, 433(11-12), 2178-2197. https://doi.org/10.1016/j.laa.2010.08.002